Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access May 31, 2016

Asymptotically Lacunary Statistical Equivalence of Double Sequences of Sets

F. Nuray, R. F. Patterson and E. Dündar
From the journal Demonstratio Mathematica

Abstract

The concepts of Wijsman asymptotically equivalence, Wijsman asymptotically statistically equivalence, Wijsman asymptotically lacunary equivalence and Wijsman asymptotically lacunary statistical equivalence for sequences of sets were studied by Ulusu and Nuray [24]. In this paper, we get analogous results for double sequences of sets.

References

[1] B. Altay, F. Basar, Some new spaces of double sequences, J. Math. Anal. Appl. 309(1) (2005), 70-90.10.1016/j.jmaa.2004.12.020Search in Google Scholar

[2] J.-P. Aubin, H. Frankowska, Set-valued Analysis, Birkhauser, Boston, 1990.Search in Google Scholar

[3] M. Baronti, P. Papini, Convergence of sequences of sets, In: Methods of Functional Analysis in Approximation Theory, ISNM 76, Birkhauser-Verlag, Basel, 1986, 133-155.Search in Google Scholar

[4] G. Beer, On convergence of closed sets in a metric space and distance functions, Bull. Austral. Math. Soc. 31 (1985), 421-432.10.1017/S0004972700009370Search in Google Scholar

[5] G. Beer, Wijsman convergence: a survey, Set-Valued Var. Anal. 2 (1994), 77-94.10.1007/BF01027094Search in Google Scholar

[6] C. Çakan, B. Altay, Statistically boundedness and statistical core of double sequences, J. Math. Anal. Appl. 317 (2006), 690-697.10.1016/j.jmaa.2005.06.006Search in Google Scholar

[7] H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.10.4064/cm-2-3-4-241-244Search in Google Scholar

[8] J. A. Fridy, C. Orhan, Statistical limit superior and inferior, Proc. Amer. Math. Soc. 125 (1997), 3625-3631.10.1090/S0002-9939-97-04000-8Search in Google Scholar

[9] J. A. Fridy, C. Orhan, Lacunary statistical convergence, Pacific J. Math. 160(1) (1993), 43-51.10.2140/pjm.1993.160.43Search in Google Scholar

[10] M. Marouf, Asymptotic equivalence and summability, Internat. J. Math. Sci. 16(2) (1993), 755-762.10.1155/S0161171293000948Search in Google Scholar

[11] M. Mursaleen, O. H. H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288 (2003), 223-231.10.1016/j.jmaa.2003.08.004Search in Google Scholar

[12] F. Nuray, B. E. Rhoades, Statistical convergence of sequences of sets, Fasc. Math. 49 (2012), 87-99.Search in Google Scholar

[13] F. Nuray, E. Dündar, U. Ulusu, Wijsman statistical convergence of double sequences of sets, (under communication).Search in Google Scholar

[14] F. Nuray, U. Ulusu, E. Dündar, Wijsman lacunary statistical convergence of double sequences of sets, (under communication).Search in Google Scholar

[15] F. Nuray, U. Ulusu, E. Dündar, Cesàro summability of double sequences of sets, (under communication).Search in Google Scholar

[16] R. F. Patterson, On asymptotically statistically equivalent sequences, Demostratio Math. 36 (2003), 149-153.Search in Google Scholar

[17] R. F. Patterson, E. Savas, On asymptotically lacunary statistically equivalent sequences, Thai J. Math. 4 (2006), 267-272.Search in Google Scholar

[18] A. Pringsheim, Zur theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), 289-321.10.1007/BF01448977Search in Google Scholar

[19] E. Savas, On some double lacunary sequence spaces of fuzzy numbers, Math. Comput. Appl. 15(3) (2010), 439-448.10.3390/mca15030439Search in Google Scholar

[20] I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375.10.1080/00029890.1959.11989303Search in Google Scholar

[21] Y. Sever, Ö. Talo, B. Altay, On convergence of double sequence of closed sets, (under communication).Search in Google Scholar

[22] Ö. Talo, Y. Sever, On statistically convergence of double sequence of closed sets, (under communication).Search in Google Scholar

[23] U. Ulusu, F. Nuray, Lacunary statistical convergence of sequence of sets, Progr. Appl. Math. 4(2) (2012), 99-109.Search in Google Scholar

[24] U. Ulusu, F. Nuray, On asymptotically lacunary statistical equivalent set sequences, J. Math., 2013, 5 pages.10.1155/2013/310438Search in Google Scholar

[25] R. A. Wijsman, Convergence of sequences of convex sets, cones and functions, Bull. Amer. Math. Soc. 70 (1964), 186-188.10.1090/S0002-9904-1964-11072-7Search in Google Scholar

[26] R. A. Wijsman, Convergence of sequences of convex sets, cones and functions II, Trans. Amer. Math. Soc. 123(1) (1966), 32-45. 10.1090/S0002-9947-1966-0196599-8Search in Google Scholar

Received: 2014-9-8
Published Online: 2016-5-31
Published in Print: 2016-6-1

© by F. Nuray

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.

Scroll Up Arrow